| Catalog Number |
309605 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd syringe 10ml ll tip bulk convenience pak contained foreign matter
complaint via phone.Case description: customer reported finding large white particles inside the syringe.She stated that the particles were attached to the plunger and that she had never seen anything like this before.Product: bd luer-lok syringe.Ref#: 309605.Lot#: 6133350.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.